I have been taking the drug for a few years, for the last year I have noticed slight stomach pains periodically throughout the day and night, lasting only a few minutes - intensity has not increased since the first onset of these pains- could this be a normal side effect of the drug?
11 Jun 2011
Yes, stomach pain is a common side effect of this medication.
What catches my attention is that you are experiencing this side effect after being on the medication for some years now.-
I suggest you contact your Dr. and let him / her know you are experiencing this common side effect asap.-
All the best ,
11 Jun 2011
Pantoprazole, a proton pump inhibitor, can cause nausea or stomach pain. Since this has been going on for so long, I would run it by the doctor. You might need a change of med. There are many medicines to choose from for the conditions for which this med is used. Best to talk to the doc though.
- Pantoprazole Information for Consumers
- Pantoprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pantoprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... to do?
1 answer • 16 Mar 2010
Hi my daughter has stomach pain after taking naproxen for painfull knees, she also takes omeprozole?
... for a stomach condition (stomach pains after eating) still waiting for hospital appointment for her stomach problems
1 answer • 13 Mar 2013
I took one pantoprazole tablet(40mg) this morning then after breakfast I didn't anything eat all day till I got home from work. I started having ...
1 answer • 4 Mar 2015
I was diagnosed with an ulcer about 5 weeks ago and have been on protonix 40mg religiously every morning. I had on and off stomach pains accompanied ...
1 answer • 30 May 2015
She is 17 years old and has had these pains since she was 15. When these attacks happen she literally falls to the floor and curls into a ball due to ...
1 answer • 31 Aug 2015